Spinal epidural hematoma associated with tissue plasminogen activator treatment of acute myocardial infarction.
We report a case of tissue plasminogen activator-associated spinal epidural hematoma in a patient who underwent treatment for myocardial infarction. Diagnostic magnetic resonance imaging was used within 24 hr of coronary artery stent implantation. We review the literature on thrombolytic-associated epidural spinal hematoma and discuss its management. Cathet. Cardiovasc. Intervent. 48:390-396, 1999.
Published In/Presented At
Baron, E. M., Burke, J. A., Akhtar, N., & Young, W. F. (1999). Spinal epidural hematoma associated with tissue plasminogen activator treatment of acute myocardial infarction. Catheterization and cardiovascular interventions : official journal of the Society for Cardiac Angiography & Interventions, 48(4), 390–396. https://doi.org/10.1002/(sici)1522-726x(199912)48:4<390::aid-ccd15>3.0.co;2-m
Medicine and Health Sciences
Department of Medicine, Cardiology Division